MathSciNet Relay Station
MathSciNet bibliographic data
MR2737263 (2011k:42043) 42B30 (42B20 42B25 42B37)
Yang, Dachun; Zhou, Yuan Localized Hardy spaces $H\sp 1$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1197–1239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement